| Model Number |
VTICM5 13.2 (-6.0/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.The lens was explanted and replaced with a shorter length lens.Cause of the event is unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
D2b, unable to leave blank.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.The lens was explanted and replaced with a shorter length lens and the problem resolved.Cause of the event was reported as device.Reportedly, "high vault ou with shallow ac requiring icl exchange ou." there are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Additional information: a1 - patient identifier: (b)(6) a2 - date of birth: (b)(6) 1998.A3a - sex: male.B3 - date of event: 25-jan-2025.B5 - describe the problem: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.The lens was explanted and replaced with a shorter length lens and the problem resolved.Cause of the event was reported as device.Reportedly, "high vault ou with shallow ac requiring icl exchange ou." there are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.D1 - brand name: evo/evo+visian implantable collamer lens d2 - common device name: phakic toric intraocular lens; qcb d4 - additional device information: model number - vticm5 13.2 (-6.0/1.0) catalog number - vticm5 13.2.Serial number - (b)(6).Expiration date - 30-nov-2027.Primary unique device identifier number - (b)(4).D6a - implant date: (b)(6) 2025.D10 - concomitant medical products and therapy dates: injector model: lioli-24; lot#: unk.Cartridge model: sfc-45; lot#: unk.Foam tip plunger: ftp; lot#: unk.H4 - device manufacture date: 04-dec-2024.Claim#: (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).
Additional Manufacturer Narrative
Corrected data: b5 - describe the problem: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles, and shallow ac.The lens was explanted and replaced with a shorter length lens and the problem resolved.Cause of the event was reported as device.Reportedly, "high vault ou with shallow ac requiring icl exchange ou." there are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6- health effect- clinical code: 4581- significant reduction of iridocorneal angles.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles, and shallow ac.The lens was explanted and replaced with a shorter length lens and the problem resolved.Cause of the event was reported as device.Reportedly, "high vault ou with shallow ac requiring icl exchange ou." there are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.